# SDR SIMA20150208001

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 29,343 hours, 20,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NR 1 FLASHLIGHT WILL NOT STAY IN ITS HOLDER.  TRANSFERRED TO NRWC 517-ORD-01777.  R & R FWD FLIGHT ATTENDANT EMER FLASHLIGHT IAW AMM 25-61-02.  TRANSFERRED FROM NRWC 517-ORD-01777.
